# SDR SWIA202056235

- Difficulty date: December 14, 2020
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 40,661 hours, 37,355 cycles
- System (JASC): 5755 · Spoilers
- Part: Nut
- Condition: Corroded
- Location: Rt Wing Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING INBOARD GROUND SPOILER PCU LINK AND OUTBOARD HINGE MOUNTING HARDWARE NUTS ARE CORRODED.   (C-CHECK) RO 2/9/2021   REMOVED AND INSTALLED 1 EACH NEW NUT AND NEW COTTER PIN ON RH INBD GROUND SPOILER UPPER PCU LINK. REF - CRJ 200 AMM 27-65-01-000-801 STEP 3B (1-2) AND CRJ 200 AMM 27-65-01-400-801 STEP C (3-4-5-6). / REMOVED AND INSTALLED 1 EACH NEW NUT AND NEW COTTER PIN ON RH GROUND SPOILER, OUTBOARD HINGE. REF - CRJ 200 AMM 27-65-01-000-801 STEP 3C (1-2) AND CRJ 200 AMM 27-65-01-400-801 STEP 2B (8-9-10-11). / TUC8616 DUE: 10/31/2021 / PARTS: 1 NUT P/N MS17826-5, 1 NUT P/N MS17825-5, 1 COTTER PIN P/N MS24665-155, 1 COTTER PIN P/N MS24665-134
